I'm so sorry for all you are going through.
They are wanting to get your Tg (thyroglobulin) levels down to as close to "undetectable" or below 1 as possible. The level of 154 shows that the mets are still active and that you will probably be looking at another, higher, dose of RAI.
Talk to your endo/oncologist about using lithium in conjunction with the RAI to help with the absorption of the I-131 (RAI) and also ask them *not* to do the I-131 small dose for a scan first but to use I-123 instead (some researchers feel that the smaller dose for the "scan" dose may block the absorption of the full treatment dose - I-123 doesn't block absorption). (my source is Essentials of Thyroid Cancer Management; Amdur and Mazzaferri, Editors)
My sister had to go through three doses of RAI (her mets were in her stomach, liver, and breasts) but after three doses - and 4 years later - she is cancer free and now has two beautiful daughters. Hang in there and don't give up!!!
papillary carcinoma '03, second surgery '04, recurrence and RAI '06
three sisters with papillary carcinoma (one with three recurrences/RAI)
If it is decreasing that is good...if your thyroglobulin increases after a thyroid cancer diagnosis, that is how the docs tell if there is more trouble. Usually a thyroglobulin increase is a clue that the cancer is spreading...I don't know if that is the same, though, with distant metastisis, You should ask your oncologist or endocrinologist.
I don't know what a 'met in lungs' means. I don't know the term 'mets'.
I do know that thyroglobulin are antibodies. I have elevated antibodies because I have Hashimoto's disease. Thyroglobulin over 20 is elevated according to the labs I use. I don't see how your antibodies can increase if you don't have a thyroid. Usually antibodies stop attacking if they have nothing to attack.
Why was your thyroid removed? Cancer? Hashimoto's can cause the lumpy thyroids, which sometimes turns to cancer.